Hyperkalemia as a late side effect of prolonged adrenocorticotropic hormone therapy for infantile spasms

A. Zeharia, Y. Levy, A. Rachmel, M. Nitzan, R. Steinherz

Research output: Contribution to journalArticlepeer-review

Abstract

Two infants developed hyperkalemia shortly after cessation of prolonged ACTH therapy for infantile spasms. We wish to call for cautious approach at time of cessation of prolonged ACTH therapy because of possible unexpected and only partially understood hazardous side effects such as hyperkalemia.

Original languageEnglish
Pages (from-to)433-436
Number of pages4
JournalHelvetica Paediatrica Acta
Volume42
Issue number5-6
StatePublished - 1987
Externally publishedYes

Fingerprint

Dive into the research topics of 'Hyperkalemia as a late side effect of prolonged adrenocorticotropic hormone therapy for infantile spasms'. Together they form a unique fingerprint.

Cite this